# SDR DL72W990918

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163234
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP SPLICE AFT SPAR AT 57 AND 46 FROM I/B END OF FLAP.  THIS DAMAGE WAS REPAIRED PER MM 57-52-0 FIG 802 ON SHOP N/R 011626, LISTED ON SHOP ORDER 709228.
